Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Heavy menstrual bleeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   hI
Doctor :   How can I help you?
User :   this is my 1st time experiencing a heavy menstrual period
Doctor :   Ok
Doctor :   Can you mention your age and when was your last menses?
User :   i had a tubal ligation done last year and had a period 2 mths ago which was light and lasted 4 days
User :   33 yrs
Doctor :   Ok
User :   is this normal?
Doctor :   When did the present period start?
User :   just yesterday, but today i've had to change my pad almost every hour
Doctor :   Did this happen any time in the past?
User :   no
Doctor :   I suggest that you take plenty of rest and take a Tab. Mefenamic acid after food twice a day for 2 days.
User :   can i buy that over the counter
Doctor :   Yes, it is a pain killer. It is OTC in India but I am not aware elsewhere.
User :   im not experiencing any pains
Doctor :   Ok
Doctor :   But it reduces the flow

Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor